# SDR CA110610008

- Difficulty date: June 5, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 8,961 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 1143800025
- Condition: Cracked
- Location: Rt Engine Air
- Part time: 8,894 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED THE ENGINE HAD MARGINAL PERFORMANCE DURING HIGH AMBIENT TEMP CONDITIONS WITH ANTI-ICE ON THE ENGINE WAS TEMPERATURE LIMITED.  ALL ENGINE AIR SYS WERE INSPECTED AND MX DISCOVERED THE RT ENGINE PRECOOLER HAD CRACKED ON THE INLET SIDE WELD JOINT, AS WELL AS THERE WAS HEAT DAMAGE TO THE ENGINE OIL COOLER WHERE THE HOT AIR LEAK HAD MELTED SOME FINS. BOTH ASSEMBLIES WERE REPLACED AND THE ACFT WAS RETURNED TO SERVICE.
